# SDR ASAA2017082521731

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,798 hours, 11,218 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASKCARD 78273000 FOUND NR 2 ENGINE RECENT FAULT (ECONOMIC) MSG 77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE.  GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE LOWER LEFT EGT PROBE REF AMM 77-21-01. ACCOMPLISHED ENGINE RUN-UPS BOTH ENGINES REF AMM 71-00-00, OPS CK NORMAL.
